# SDR IPXA1569397

- Difficulty date: September 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 19,147 hours, 12,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N55781
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, MAIN CARGO TRACK BS 1200, LBL 60 CORRODED OUT OF LIMITS.   R & R CARGO TRACK, SRM SPLICE BS1200-BS1220.
